Alert archive / New Jersey / Freeze Watches in 2010
Freeze Watch 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this freeze watch at Nov 1, 2010, 3:58 AM EDT for 4 states. It took effect at Nov 2, 2010, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 1, 2010, 3:58 AM EDT (07:58 UTC)
- In effect from
- Nov 2, 2010, 2:00 AM EDT
- Expired
- Nov 1, 2010, 3:10 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Dover AFB radar (KDOX), 62 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -92 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
017 WWUS71 KPHI 010758 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 AM EDT MON NOV 1 2010 NJZ024-010900- /O.CAN.KPHI.FR.Y.0010.000000T0000Z-101101T1200Z/ ATLANTIC COASTAL CAPE MAY- INCLUDING THE CITY OF...OCEAN CITY 358 AM EDT MON NOV 1 2010 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE REMAINED MAINLY IN THE 40S AND WIDESPREAD FROST IS NO LONGER EXPECTED TO OCCUR. $$ DEZ001-MDZ008-NJZ016>019-021-023-PAZ070-071-011300- /O.NEW.KPHI.FZ.A.0004.101102T0600Z-101102T1200Z/ /O.CON.KPHI.FR.Y.0010.000000T0000Z-101101T1200Z/ NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-CAPE MAY-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... MILLVILLE...CAPE MAY COURT HOUSE...MEDIA...PHILADELPHIA 358 AM EDT MON NOV 1 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. TEMPERATURES IN THE FROST ADVISORY AREA ARE ALL IN THE 30S THIS MORNING, THERE ARE EVEN SOME SUBFREEZING TEMPERATURES OBSERVED IN NEW JERSEY. THE WARMEST READINGS ARE IN THE URBAN CORRIDOR FROM PHILADELPHIA TO WILMINGTON WHERE FROST IS LESS LIKELY. ELSEWHERE...AREAS OF FROST HAVE FORMED AND AN ICE SCRAPER FOR THE WINDSHIELD MAY COME IN HANDY THIS MORNING. A MORE WIDESPREAD THREAT FOR FREEZING TEMPERATURES AND ADDITIONAL FROST LOOMS FOR TONIGHT. MANY MORE PLACES SHOULD HAVE TEMPERATURES AT OR BELOW THE FREEZING MARK EXCEPT FOR POSSIBLY SOME PLACES RIGHT ALONG THE DELAWARE RIVER AND THE MORE URBANIZED SECTIONS OF LARGER CITIES LIKE PHILADELPHIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DEZ002-003-MDZ012-015-019-020-011300- /O.NEW.KPHI.FZ.A.0004.101102T0600Z-101102T1200Z/ KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...CHESTERTOWN... CENTREVILLE...EASTON...DENTON 358 AM EDT MON NOV 1 2010 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. A THREAT FOR FREEZING TEMPERATURES AS WELL AS FROST LOOMS FOR TONIGHT. LOW TEMPERATURES SHOULD BE AROUND THE FREEZING MARK. PLACES NEAR OR ALONG THE CHESAPEAKE AND DELAWARE BAYS MIGHT BE SPARED SUBFREEZING TEMPERATURES AS WATER TEMPERATURES ARE STILL QUITE MILD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE PICK THOSE LAST FEW VEGETABLES TODAY AND IF NOT DONE SO ALREADY BRING IN ALL TROPICAL PLANTS. && $$ TFG
4 follow-up statements
106 WWUS71 KPHI 010910 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 510 AM EDT MON NOV 1 2010 DEZ001-MDZ008-NJZ016>019-021-023-PAZ070-071-011300- /O.CON.KPHI.FR.Y.0010.000000T0000Z-101101T1200Z/ /O.CON.KPHI.FZ.A.0004.101102T0600Z-101102T1200Z/ NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-CAPE MAY-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... MILLVILLE...CAPE MAY COURT HOUSE...MEDIA...PHILADELPHIA 510 AM EDT MON NOV 1 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. TEMPERATURES IN THE FROST ADVISORY AREA ARE ALL IN THE 30S THIS MORNING...THERE ARE EVEN SOME SUBFREEZING TEMPERATURES OBSERVED IN NEW JERSEY. THE WARMEST READINGS ARE IN THE URBAN CORRIDOR FROM PHILADELPHIA TO WILMINGTON WHERE FROST IS LESS LIKELY. ELSEWHERE...AREAS OF FROST HAVE FORMED AND AN ICE SCRAPER FOR THE WINDSHIELD MAY COME IN HANDY THIS MORNING. A MORE WIDESPREAD THREAT FOR FREEZING TEMPERATURES AND ADDITIONAL FROST LOOMS FOR TONIGHT. MANY MORE PLACES SHOULD HAVE TEMPERATURES AT OR BELOW THE FREEZING MARK EXCEPT FOR POSSIBLY SOME PLACES RIGHT ALONG THE DELAWARE RIVER AND THE MORE URBANIZED SECTIONS OF LARGER CITIES LIKE PHILADELPHIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB- FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ DEZ002-003-MDZ012-015-019-020-011300- /O.CON.KPHI.FZ.A.0004.101102T0600Z-101102T1200Z/ KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...CHESTERTOWN... CENTREVILLE...EASTON...DENTON 510 AM EDT MON NOV 1 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. A THREAT FOR FREEZING TEMPERATURES AS WELL AS FROST LOOMS FOR TONIGHT. LOW TEMPERATURES SHOULD BE AROUND THE FREEZING MARK. PLACES NEAR OR ALONG THE CHESAPEAKE AND DELAWARE BAYS MIGHT BE SPARED SUBFREEZING TEMPERATURES AS WATER TEMPERATURES ARE STILL QUITE MILD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE PICK THOSE LAST FEW VEGETABLES TODAY AND IF NOT DONE SO ALREADY BRING IN ALL TROPICAL PLANTS. && $$
372 WWUS71 KPHI 011309 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 909 AM EDT MON NOV 1 2010 NJZ018-019-021-023-011415- /O.CAN.KPHI.FZ.A.0004.101102T0600Z-101102T1200Z/ CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-CAPE MAY- INCLUDING THE CITIES OF...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...MILLVILLE...CAPE MAY COURT HOUSE 909 AM EDT MON NOV 1 2010 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE FREEZE WATCH. SINCE THE GROWING SEASON ENDED WITH THIS MORNINGS FROST IN MUCH OF THIS AREA OF SOUTHERN NEW JERSEY...FROST AND FREEZE STATEMENTS ARE NO LONGER ISSUED HERE THIS FALL. THERE IS STILL A SMALL PERCENTAGE OF THIS AREA THAT ESCAPED FROST THIS MORNING BUT TOMORROW MORNINGS TEMPERATURES SHOULD BE A DEGREE OR 2 COLDER...PROBABLY ASSURING A FROST OR FREEZE OCCURRENCE. $$ DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-PAZ070-071-012115- /O.CON.KPHI.FZ.A.0004.101102T0600Z-101102T1200Z/ NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... PENNSVILLE...GLASSBORO...MEDIA...PHILADELPHIA 909 AM EDT MON NOV 1 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. A THREAT FOR FREEZING TEMPERATURES AS WELL AS FROST LOOMS FOR TONIGHT. LOW TEMPERATURES SHOULD BE AROUND THE FREEZING MARK. PLACES NEAR OR ALONG THE CHESAPEAKE AND DELAWARE BAYS MIGHT BE SPARED SUBFREEZING TEMPERATURES AS WATER TEMPERATURES ARE STILL QUITE MILD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE PICK THOSE LAST FEW VEGETABLES TODAY AND IF NOT DONE SO ALREADY BRING IN ALL TROPICAL PLANTS. && $$ DRAG
741 WWUS71 KPHI 011530 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1130 AM EDT MON NOV 1 2010 DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-PAZ070-071-012100- /O.CON.KPHI.FZ.A.0004.101102T0600Z-101102T1200Z/ NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... PENNSVILLE...GLASSBORO...MEDIA...PHILADELPHIA 1130 AM EDT MON NOV 1 2010 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT LATE TONIGHT THROUGH TUESDAY MORNING FOR THE PHILADELPHIA WILMINGTON URBAN CORRIDOR... MARYLANDS EASTERN SHORE AND MOST OF DELAWARE. FREEZING TEMPERATURES AS WELL AS FROST LOOMS FOR LATE TONIGHT. LOWS SHOULD BE IN THE 27 TO 34 DEGREE RANGE WITH A LIGHT NORTH WIND. WHAT REMAINS OF THE GROWING SEASON SHOULD END FOR VIRTUALLY ALL OF THIS AREA AND WARNINGS OR ADVISORIES WILL BE ISSUED AT 330 PM THIS AFTERNOON. PLACES NEAR OR ALONG THE CHESAPEAKE AND DELAWARE BAYS MIGHT STILL BE SPARED SUBFREEZING TEMPERATURES AS WATER TEMPERATURES ARE STILL QUITE MILD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE PICK THOSE LAST FEW VEGETABLES TODAY AND IF NOT DONE SO ALREADY BRING IN ALL TROPICAL PLANTS. && $$ DRAG
562 WWUS71 KPHI 011910 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 310 PM EDT MON NOV 1 2010 DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-PAZ070-020315- /O.UPG.KPHI.FZ.A.0004.101102T0600Z-101102T1200Z/ /O.NEW.KPHI.FZ.W.0005.101102T0600Z-101102T1200Z/ NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON... PENNSVILLE...GLASSBORO...MEDIA 310 PM EDT MON NOV 1 2010 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THIS WARNING REPLACES THE PREVIOUSLY ISSUED FREEZE WATCH. THE WARNING IS BASICALLY FOR THE METRO REGION JUST SOUTH OF PHILADELPHIA THROUGH MOST OF MARYLANDS EASTERN SHORE AND MOST OF DELAWARE. FREEZING TEMPERATURES AS WELL AS WIDESPREAD FROST IS FORECAST EARLY TUESDAY MORNING IN THE WARNING AREA. LOWS SHOULD BE IN THE 27 TO 32 DEGREE RANGE WITH A LIGHT NORTH WIND. SOME OF THE TYPICALLY COLDER COUNTRYSIDE MAY EXPERIENCE SEVERAL HOURS OF FREEZING TEMPERATURES BEGINNING SHORTLY AFTER 2 AM. THE LOW TEMPERATURES WILL BE ABOUT 10 DEGREES BELOW NORMAL FOLLOWING THIS AFTERNOONS 10 DEGREE COLDER THAN NORMAL READINGS. THERE MAY BE A FEW LOCATIONS ALONG BOTH DELAWARE AND CHESAPEAKE BAYS THAT ARE SPARED THE FROST OR FREEZING TEMPERATURES BECAUSE OF THE WIND BLOWING OFF THE ADJACENT WARMER WATER. FOR THE MOST PART HOWEVER... IF THE GROWING SEASON DID NOT END EARLY THIS MONDAY MORNING...IT WILL PROBABLY END TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ PAZ071-020315- /O.UPG.KPHI.FZ.A.0004.101102T0600Z-101102T1200Z/ /O.NEW.KPHI.FR.Y.0011.101102T0600Z-101102T1200Z/ PHILADELPHIA- INCLUDING THE CITY OF...PHILADELPHIA 310 PM EDT MON NOV 1 2010 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES IN PHILADELPHIA EARLY TUESDAY MORNING SHOULD BOTTOM OUT BETWEEN 32 AND 34 DEGREES WITH AREAS OF FROST. UNCERTAINTY EXISTS WHETHER OR NOT PHILADELPHIA INTERNATIONAL WILL NUDGE 32 DEGREES SOMETIME BETWEEN 5 AND 8 AM TUESDAY .. SO ONLY A FROST ADVISORY HAS BEEN ISSUED. THE GREATEST RISK OF FROST OR FREEZING TEMPERATURES APPEARS TO LIE ACROSS THE WEST AND NORTH SIDE OF THE CITY WITH A CONSTANT DRAIN OF COLDER AIR FROM THE NORTHERN SUBURBS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze watch went out at Oct 31, 11:24 PM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, Oct 31, 11:24 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 PM EDT SUN OCT 31 2010
.SYNOPSIS...
HIGH PRESSURE OVER THE GREAT LAKES WILL BUILD SLOWLY EAST TONIGHT
THROUGH TUESDAY NIGHT...REACHING NORTHERN NEW ENGLAND WEDNESDAY. LOW
PRESSURE DEVELOPING NEAR THE MID ATLANTIC COAST WEDNESDAY NIGHT WILL
TRACK ACROSS THE REGION OR TO THE WEST WEDNESDAY NIGHT INTO THURSDAY
NIGHT. A LARGE AREA OF HIGH PRESSURE ACROSS THE CENTER OF THE
COUNTRY WILL BUILD EAST BEHIND THE LOW FOR THE END OF NEXT WEEK AND
THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ISOLATED SPRINKLES OCCURRED IN THE POCONOS LATE THIS MORNING.
DECK OF CLOUDS NEAR 5000 FT AT 8 PM FROM NW NJ THRU NORTHERN
PA...SHOULD GRADUALLY CLEAR THROUGH THE NIGHT.
NO SIGNIFICANT CHANGE TO THE AFTN PACKAGE FOR THE OVERNIGHT
HOURS. FROST ADVY CONTINUES.
THE COMBINATION OF GRADIENT AND DEW POINTS IN THE LOWER TO MID 30S
ACROSS AREAS STILL IN THE GROWING SEASON MAKES A HARD FREEZE TONIGHT
UNLIKELY. NOT SURE IF THE GRADIENT WILL BE ENOUGH TO KEEP MOISTURE
MIXED AND LIMIT FROST POTENTIAL...BUT LOWS SHOULD DROP INTO THE
LOWER OR MID 30S. WHILE THERE COULD BE POCKETS OF FREEZING
TEMPERATURES IN PORTIONS OF CUMBERLAND...NORTHERN CAPE MAY AND
INTERIOR PORTIONS OF THE SOUTHWEST COUNTIES...DOES NOT LOOK LIKE
ENOUGH COVERAGE FOR A WARNING.
FOR THE MOST PART...USED A BLEND OF 12Z NAM/GFS MOS NUMBERS FOR
LOWS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
FOR MONDAY...HIGH PRESSURE AT THE SURFACE AND A CYCLONIC FLOW SHOULD
RESULT IN MOSTLY SUNNY SKIES AND TEMPERATURES 5 TO 10 DEGREES BELOW
NORMAL. NOT AS MUCH WIND AS TONIGHT AS THE COLD AIR ADVECTION ENDS
AND THE GRADIENT STARTS TO RELAX.
THERE MAY BE A BETTER CHANCE OF A SEASON ENDING FREEZE MONDAY NIGHT.
WINDS SHOULD DROP OFF MORE QUICKLY THAN TONIGHT...WHILE DEW POINTS
REMAIN ABOUT THE SAME. MORE OF THE COLDER SECTIONS OF SOUTHWEST NEW
JERSEY...NORTHERN DELAWARE AND CEIL COUNTY MARYLAND SHOULD BE ABLE
TO RADIATE ENOUGH FOR TEMPERATURES TO GET BELOW THE FREEZING MARK.
WHETHER THIS IS ENOUGH COVERAGE FOR A FREEZE WATCH FOR MONDAY NIGHT
IS PROBLEMATIC. THE ABSOLUTE END OF THE GROWING SEASON IS COMING AT
THE END OF THE UPCOMING WEEK...SO IT MAY NOT MATTER MUCH. AT THIS
PINT...WILL HOLD OFF ON A FREEZE WATCH AND MENTION THE POTENTIAL IN
THE HAZARDOUS WEATHER OUTLOOK.
TUESDAY LOOKS TO BE A REPEAT OF MONDAY WITH WARMER TEMPERATURES AS
THE AIRMASS WARMS FROM WITHIN. THE LAST SHORT WAVE ROLLING THROUGH
THE BOTTOM OF THE EXITING LONG WAVE TROUGH SHOULD NOT PRODUCE ANY
SHOWERS AS THE COLUMN REMAINS DRY. MOS NUMBERS ARE CLOSE FOR HIGHS
TUESDAY AND ARE ACCEPTED.
THE 1200 UTC GFS TRIES TO CLOSE OFF THE LAST SHORT WAVE AND SWING IT
ACROSS THE NORTHERN ZONES TUESDAY NIGHT. THIS MAY BE OVERDONE...AND
MOISTURE SHOULD BE A LIMITING FACTOR FOR PRECIPITATION.
YET ONE MORE SHOT AT FROST/FREEZE TUESDAY NIGHT (OF THE GROWING
SEASON IS STILL GOING BY THEN) AS LIGHT WINDS SHOULD ALLOW FOR
RADIATIONAL COOLING. COULD START TO SEE SOME HIGH CLOUDS AS A SHORT
WAVE APPROACHES FROM WEST...BUT THIS SHOULD NOT AFFECT TEMPERATURES
MUCH. MOS NUMBERS WERE CLOSE FOR LOWS AND ACCEPTED.
MOST MODELS ARE COMING AROUND TO THE IDEA OF A SOUTHERN SYNOPTIC
SYSTEM FORMING AS THE LONG WAVE TROUGH GETS CARVED OUT TO THE WEST.
THERE IS STILL A DECENT AMOUNT OF SPREAD CONCERNING TIMING...BUT
MOST MODELS KEEP PRECIPITATION ASSOCIATED WITH THE DEVELOPING TROUGH
SOUTH AND WEST OF THE AREA THROUGH WEDNESDAY AFTERNOON...SO FOR NOW
THE FORECAST WILL REMAIN DRY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MODELS ARE BEGINNING TO CONVERGE ON THE SCENARIO FOR LATER THIS WEEK,
BUT STILL HAVE A WAY TO GO. WE WILL GO WITH THE HPC VERSION FOR NOW,
WHICH IS BASICALLY A CONSENSUS. MOISTURE WILL CONVERGE ON OUR AREA
WEDNESDAY NIGHT WITH AN APPROACHING FRONT FROM THE WEST AND LOW
PRESSURE MOVING UP FROM THE GULF STATES. THE TIME PERIOD THAT LOOKS
THE WETTEST WILL BE LATE WEDNESDAY NIGHT INTO THURSDAY NIGHT AS THE
FRONT AND THE GULF MOISTURE MOVE ACROSS. AFTER THAT, THE FRONT SLOWS
IT'S EASTWARD PROGRESSION AND LOW PRESSURE DEVELOPS ON THE FRONT TO
OUR SOUTH. THE LOW WILL THEN HEAD UP THE FRONT AND BRING US ANOTHER
ROUND OF RAIN. THE PROBLEM RIGHT NOW, IS THAT THE MODELS DON'T AGREE
ON WHERE THE FRONT BECOME ALMOST STATIONARY. IF IT'S OVER US, WE
COULD HAVE A DECENT AMOUNT OF STEADIER AND HEAVIER RAIN LATE THURSDAY
NIGHT AND FRIDAY. IF IT'S OFF TO OUR EAST, IT WOULD MEAN MORE SHOWERY
PRECIPITATION AND LIGHTER RAINFALL AMOUNTS. FOR NOW, WE'LL JUST GO
WITH A CHANCE OF RAIN AND WAIT FOR THE EVENT TO GET CLOSER IN TIME
BEFORE TRYING TO PIN IT DOWN. IT DOES LOOK LIKE COLDER AIR WILL BE
FILTERING INTO OUR AREA FRIDAY NIGHT AS THE SYSTEM MOVES OFF TO THE
NORTH. THAT WILL MEAN THAT SNOW COULD MIX WITH THE RAIN IN OUR
NORTHERN AND WESTERN SECTIONS BEFORE THE PRECIPITATION ENDS LATER
FRIDAY NIGHT. IF THE STORM INTENSIFIES ENOUGH, WE COULD EVEN SEE A
FEW FLURRIES OR SPRINKLES IN THE MOUNTAINS ON SATURDAY. BY SATURDAY
NIGHT AND SUNDAY, HIGH PRESSURE PUSHING IN FROM THE WEST WILL BRING
A RETURN TO FAIR BUT COLDER WEATHER.
AS FOR TEMPERATURES, CLOUDS WILL BE ON THE INCREASE WEDNESDAY NIGHT
KEEPING OVERNIGHT LOWS MAINLY IN THE 40S. DAYTIME HIGHS THURSDAY WILL
BE IN THE MID 50S TO MID 60S AHEAD OF THE FRONTAL SYSTEM. LOWS
THURSDAY NIGHT WITH CLOUD COVER AND RAIN WILL ONCE AGAIN BE MAINLY
IN THE 40S. HIGHS FRIDAY WILL DEPEND ON THE LOCATION OF THE FRONTAL
ZONE. FOR NOW WE'LL GO IN THE UPPER 40S AND 50S. AS THE COLDER AIR
BEGINS TO FUNNEL IN FRIDAY NIGHT, LOWS WILL DROP INTO THE 30S TO
MID 40S. HIGHS BOTH SATURDAY AND SUNDAY WILL BE IN THE MID 40S TO
MID 50S. LOWS SATURDAY NIGHT WILL RANGE FROM AROUND 30 NORTH TO THE
LOWER AND MID 40S SOUTH.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
MUCH OF THE SC/AC THAT AFFECTED THE AREA HAS DISSIPATED THIS
EVENING, ALTHOUGH THERE WERE STILL SOME SCT TO BKN OBS IN OUR
NORTHERN AND WESTERN SECTIONS. GRADUAL CLEARING IS FORECAST
OVERNIGHT THROUGHOUT THE AREA. THE N TO NW WINDS THAT GUSTED TO
AROUND 25 KT THIS AFTERNOON HAVE DIMINISHED TO 5 TO 10 KT THIS
EVENING AND LOST THEIR GUSTINESS. THESE CONDITIONS ARE EXPECTED TO
CONTINUE THROUGH THE NIGHT.
OUTLOOK...
HIGH PRESSURE WILL BUILD GRADUALLY INTO OUR AREA LATER MONDAY AND
TUESDAY WITH A NORTHERLY-COMPONENT WIND DIMINISHING WITH TIME. THE
HIGH IS FORECAST TO MOVE OFFSHORE WEDNESDAY WITH THE NEXT FRONT
APPROACHING LATE WEDNESDAY NIGHT OR BY EARLY THURSDAY. MODEL
GUIDANCE CONTINUES TO UNDERWHELM IN CONSISTENCY OF PLACEMENT AND
TIMING OF SURFACE LOW DEVELOPMENT IN OR NEAR OUR AREA THURSDAY
INTO FRIDAY. HOWEVER...IF THIS OCCURS LOWER CONDITIONS...MARGINAL
VFR OR EVEN IFR...MAY BE MORE THAN JUST TEMPORARY LATE THIS WEEK
&&
.MARINE...
THE WINDS HAVE STRUGGLED TO GUST TO ADVISORY LEVELS ON DELAWARE
BAY /BASED ON AVAILABLE OBS/ AND THE MODEL GUIDANCE INDICATES THE
STRONGEST CAA OCCURS THROUGH 06Z. IN ADDITION, THE LOW-LEVEL FLOW
HAS TURNED MORE NORTHERLY THEREFORE THE FETCH ACROSS THE BAY HAS
SHORTENED. BASED ON THIS, THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED FOR THE ENTIRE BAY WITH GUSTS TO 20 KNOTS MENTIONED.
WITH N TO NW WINDS CONTINUING TO GUST TO AROUND 25 KT, THE SMALL
CRAFT ADVISORY WILL REMAIN IN EFFECT ON OUR OCEAN WATERS UNTIL
6 AM MONDAY. HIGH PRESSURE WILL BUILD GRADUALLY INTO OUR AREA
MONDAY AND TUESDAY WITH A NORTHERLY WIND DIMINISHING WITH TIME.
THE HIGH IS FORECAST TO MOVE OFFSHORE WEDNESDAY, AS THE NEXT FRONT
IS SEEN TO APPROACH LATE WEDNESDAY NIGHT INTO EARLY THURSDAY.
MODEL GUIDANCE CONTINUES TO UNDERWHELM IN CONSISTENCY OF PLACEMENT
AND TIMING OF SURFACE LOW DEVELOPMENT IN OR NEAR OUR AREA THURSDAY
INTO FRIDAY. THE TRACK AND STRENGTH OF ANY LOW WILL DETERMINE WIND
SPEEDS AND RESULTANT WAVE HEIGHTS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY UNTIL 8 AM EDT MONDAY FOR PAZ070-071.
NJ...FROST ADVISORY UNTIL 8 AM EDT MONDAY FOR NJZ016>019-021-023-
024.
DE...FROST ADVISORY UNTIL 8 AM EDT MONDAY FOR DEZ001.
MD...FROST ADVISORY UNTIL 8 AM EDT MONDAY FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455.
&&
SYNOPSIS...HAYES
NEAR TERM...DRAG
SHORT TERM...HAYES
LONG TERM...RPW
AVIATION...RPW/
MARINE...GORSE/RPW/Hazardous weather outlook, Oct 31, 11:25 PM EDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1125 PM EDT SUN OCT 31 2010 DEZ004-NJZ001-007>010-012>015-020-022-025>027-PAZ054-055-060>062- 067>069-020330- DELAWARE BEACHES-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-OCEAN-ATLANTIC- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 1125 PM EDT SUN OCT 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024-020330- ATLANTIC COASTAL CAPE MAY- 1125 PM EDT SUN OCT 31 2010 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016>019-021-023-PAZ070-071-020330- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CUMBERLAND-CAPE MAY-DELAWARE-PHILADELPHIA- 1125 PM EDT SUN OCT 31 2010 ...FROST ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-020330- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 1125 PM EDT SUN OCT 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-020330- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1125 PM EDT SUN OCT 31 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-020330- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1125 PM EDT SUN OCT 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:10 PM EDT | Freeze Warning | PHI | Gloucester, Salem | 17 hr |
| Nov 1, 3:10 PM EDT | Frost Advisory | PHI | Philadelphia | 17 hr |
Nearby
Freeze Watches in New Jersey, 2010Freeze Watches in Maryland, 2010Freeze Watches in Delaware, 2010Every freeze watch in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.